# SDR ASAA2025091261446

- Difficulty date: September 12, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A812638
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H TRANSITION STRAP STA 500H-500L HAS MULTIPLE AREA'S OF CORROSION AT SCREW HOLES-MARKED IN RED. GROUNDED - YES. REPAIRED TRANSITION STRAP IAW B737-900ER SRM 53-00-53-2R-5 REV: 56, 10JUL2025 MATERIAL ID: BAC 1496444 7075-T62C REV: 56 10JUL2025 PO: 1131612.1. ORIGINAL THICKNESS .040, REMOVED .017, REMAINING THICKNESS .023 AND FOUND TO BE OUT OF LIMITS.
